Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 4, Issue 1, Pages 47-69
http://dx.doi.org/10.1155/S1048953391000035

Nonnegative solutions of two-point boundary value problems for nonlinear second order integrodifferential equations in Banach spaces

1Department of Mathematics, Shandong University, Jinan, China
2Department of Mathematics, University of Alberta, Edmonton T6G 2G1, Canada

Received 1 June 1990; Revised 1 December 1990

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dajun Guo, “Nonnegative solutions of two-point boundary value problems for nonlinear second order integrodifferential equations in Banach spaces,” Journal of Applied Mathematics and Stochastic Analysis, vol. 4, no. 1, pp. 47-69, 1991. https://doi.org/10.1155/S1048953391000035.